# SDR SWIA202162319

- Difficulty date: August 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 7112 · Engine Air Baffle Section
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ENGINE LOWER FAN COWL Â€“ AT THE OUTBOARD EDGE FROM THE FRONT GOING AFT IS DAMAGE OF GOUGING, BENT STRUCTURE AND CHAFING. (FLAGGED)     (C-CHECK RO 11/5/2021)    REMOVED AND REPLACED NEW RH ENGINE LOWER FAN COWL OUTBOARD EDGE MEMBER REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01 AND DWG CN622-0101 REV -K. SEE CONTINUE CARD FOR MORE DETAILS  / C/W TASK CARD 51-900-1002-SKY
